I have tonsillitis/ear infection and was prescribed amoxicillin.. my ear burst a couple of days ago, and ever since then I've had a lot of mucus in my lungs., I don't know if that has anything to do with it. But it's hard to cough it up, and when I do cough it up, it shows up clear. When I breathe, I hear a rattling sound. I don't have a fever anymore. I didn't know if I should go to the E.R. or wait over the weekend and go back to the doctor on Monday? I also have bad anxiety so I'm sure the freaking out is from that.
If you have mucus in your lungs it probably isn't because you are taking amoxicillin (so not a side effect of amoxicillin). I would suggest that you see your doctor. Whether you go now or on Monday depends on how bad your symptoms are. If you are generally feeling fine, and don't have shortness of breath etc., then you could wait till Monday. But if you has shortness of breath or fever then please see the doctor now.
- Amoxicillin Information for Consumers
- Amoxicillin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amoxicillin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Dec 2009 • 2 answers
Posted 2 Aug 2012 • 7 answers
Posted 26 May 2013 • 2 answers
Posted 20 Jan 2015 • 2 answers
Posted 6 Apr 2015 • 3 answers